Applied Mathematics

Vol.3 No.10A(2012), Paper ID 24109, 17 pages



On the Stable Sequential Kuhn-Tucker Theorem and Its Applications


Mikhail I. Sumin


Mathematical Department, Nizhnii Novgorod State University, Nizhnii Novgorod, Russia


Copyright © 2012 Mikhail I. Sumin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

M. Sumin, "On the Stable Sequential Kuhn-Tucker Theorem and Its Applications," Applied Mathematics, Vol. 3 No. 10A, 2012, pp. 1334-1350. doi: 10.4236/am.2012.330190.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.